# SDR UIEA2012051400216

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,272 hours, 9,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEC 41 INTERIOR EMERGENCY LIGHT BATTERY HAS LOW POWER.  IAW AMM 33-51-04-902-001-001 REMOVED BATTERY,   PERFORMED RECHARGE OF BATTERY IAW AMM 33-51-04-902-001-001, REV 74.  REPLACED BATTERY IAW AMM 33-51-04-902-001-001, REV 74.
